MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. IV ADMINISTRATION SET; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. IV ADMINISTRATION SET; SET, ADMINISTRATION, INTRA
Catalog Number 470005
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event 13: (b)(4).No samples were returned for evaluation in connection with this incident and no lot number was provided.Without the actual device or lot number, a thorough investigation could not be performed.However, on tuesday, (b)(6) 2018, a conference call was held with dr.(b)(6) and (b)(6) to discuss issues with the iv sets.B.Braun representatives explained the importance of tightening the joints prior to use, and dr.(b)(6) indicated that he understood the need for tightening the joints and that he would make sure the clinicians were re-educated regarding this matter.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample, lot number, and/or any additional pertinent information becomes available, a follow up will be submitted.
 
Event or Problem Description
Event 13: as reported by the user facility: about 12-15 sets have come apart during surgery causing blood leakage.

Brand Name
IV ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key8232867
Report Number9614279-2018-00228
Device Sequence Number1886893
Product Code FPA
UDI-Device Identifier04046964297199
UDI-Public04046964297199
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K083723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number470005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2018
Initial Report FDA Received Date01/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1